Voices take over


#1

Has anyone else this problem? Feeling that voices look through your eyes and control your words you speak and the movements you do with your body?
I take 60mg abilify and 60mg haldol and 40mg zyprexa but still have voices.


#2

Goddess Annette talks like dadaist poems or like the theater of the absurd. Sentences that don’t make sense. And she does the running commentary that has ceased for now


#3

They make me say out loud “dick stink, pussy stink, dick stink, pussy stink, dick stink” in Greek


#4

Maybe you should educate yourself about sexual issues?


#5

What kind of education, my friend?


#6

The education you feel comfortable with. I don;t mean offense. sorry.
Your voices aren’t kind to you at this moment.


#7

They make me say stupid things. I don’t have control over my body


#8

i think thats why we have sz. How we suppose to work under these circumstances.
i worked at about 15 companies and got always unwell after 6 months.
I say stupid thinks to. the meds are real mindbenders. In hospital i lost my ego. since than nothing is fun anymore. I got not much hope. I kind of waiting for some trigger to change in my life. I used to live on 4 engines. No fuel left. My batteries just won;t charge up anymore.


#9

Me too buddy. Meds don’t do miracles


#10

Happieness is a present choice. That choice last me for one week. Maybe i need more training to stay happy.


#11

Voices make my head hurt. I am in physical pain and I sense a pressure in my brain. Voices are real beings, I suppose


#12

I was happy with no symptoms for one month, maybe more. But now symptoms come back again


#13

When you don;t know what it is don’t fight it. I Made peaceful soft approach like drops of water do
.


#14

YES all the time!!!


#15

I’m so sorry to hear your symptoms are back, my friend. I had good hopes for the Zyprexa added to your cocktail. You take such a big amount of meds, it sucks that they don’t give you relief. Have you taken Clozapine?


#16

No I don’t like blood work every week


#17

Now they make me say a “g” at the end of the words. Especially if the word ends in a vowel, I put a “g” in the end, or a “m”. For example: dayg


#18

It’s crazy. I have no control.


#19

In the last week I have written down what voices tell me. I have made a 12 pages pdf


#20

Im sorry to hear that you are having a hard time @Om_Sadasiva. What helps for me in times like these is to try and not worry about it, but also to know that this will end. At some point it will stop and it will change again. The best thing you can do is not worry.